Items for Cagnetti, Filippo

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 13.

Article

Artina, Marco, Cagnetti, Filippo, Fornasier, Massimo and Solombrino, Francesco (2017) Linearly constrained evolutions of critical points and an application to cohesive fractures. Mathematical Models and Methods in Applied Sciences, 27 (2). pp. 231-290. ISSN 0218-2025

Cagnetti, Filippo, Colombo, Maria, De Philippis, Guido and Maggi, Francesco (2017) Essential connectedness and the rigidity problem for Gaussian symmetrization. Journal of the European Mathematical Society, 19 (2). pp. 395-439. ISSN 1435-9855

Cagnetti, Filippo, Gomes, Diogo, Mitake, Hiroyoshi and Tran, Hung V (2015) A new method for large time behavior of degenerate viscous Hamilton--Jacobi equations with convex Hamiltonians. Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, 32 (1). pp. 183-200. ISSN 0294-1449

Cagnetti, Filippo, Colombo, Maria, De Philippis, Guido and Maggi, Francesco (2014) Rigidity of equality cases in Steiner's perimeter inequality. Analysis and PDE, 7 (7). pp. 1535-1593. ISSN 2157-5045

Cagnetti, F, Tran, H V and Gomes, D (2013) Convergence of a semi-discretization scheme for the Hamilton--Jacobi equation: a new approach with the adjoint method. Applied Numerical Mathematics, 73. pp. 2-15. ISSN 0168-9274

Cagnetti, Filippo, Gomes, Diogo and Tran, Hung Vinh (2013) Adjoint methods for obstacle problems and weakly coupled systems of PDE. ESAIM: Control, Optimisation and Calculus of Variations, 19 (3). pp. 754-779. ISSN 1292-8119

Barchiesi, Marco, Cagnetti, Filippo and Fusco, Nicola (2013) Stability of the Steiner symmetrization of convex sets. Journal of the European Mathematical Society, 15 (4). pp. 1245-1278. ISSN 1435-9855

Cagnetti, Filippo (2011) k-quasiconvexity reduces to quasiconvexity. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 141 (4). pp. 673-708. ISSN 0308-2105

Cagnetti, F and Scardia, L (2011) An extension theorem in SBV and an application to the homogenization of the Mumford-Shah functional in perforated domains. Journal de Mathematiques Pures et Appliquees, 95 (4). pp. 349-381. ISSN 0021-7824

Cagnetti, Filippo and Toader, Rodica (2011) Quasistatic crack evolution for a cohesive zone model with different response to loading and unloading: a Young measures approach. ESAIM: Control, Optimisation and Calculus of Variations, 17 (1). pp. 1-27. ISSN 1292-8119

Cagnetti, F, Gomes, D and Tran, H V (2011) Aubry-Mather measures in the non convex setting. SIAM Journal on Mathematical Analysis, 43 (6). pp. 2601-2629. ISSN 0036-1410

Cagnetti, F, Mora, M G and Morini, M (2008) A second order minimality condition for the Mumford-Shah functional. Calculus of Variations and Partial Differential Equations, 33 (1). pp. 37-74. ISSN 0944-2669

Cagnetti, Filippo (2008) A vanishing viscosity approach to fracture growth in a cohesive zone model with prescribed crack path. Mathematical Models and Methods in Applied Sciences (m3as), 18 (7). pp. 1027-1071. ISSN 0218-2025

This list was generated on Mon Apr 24 04:20:14 2017 BST.